# SDR DXTA2011062104628

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 3,485 hours, 2,257 cycles
- Engine: Pwc PW306C
- Engine time: 3,490 hours, 2,257 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

RT ENGINE HAD "ENGINE CHIP DETECT-R" CAS MESSAGE IMMEDIATELY AFTER TAKEOFF.  NO ENGINE VIBRATIONS.  NO SECONDARY ENGINE INSTRUMENT INDICATIONS.  LIGHT STAYED ON FOR 20-30 SECONDS THEN WENT OUT FOR 5-10 SECONDS AND KEPT REPEATING UNTIL LANDING.  REMOVED RT CHIP DETECTOR AND FOUND A SINGLE HAIR-LIKE FILAMENT ACROSS DETECTOR POLES.  REMOVED RT OIL FILTER AND INSPECTED. NO NOTICEABLE DEBRIS ON FILTER. INSTALLED NEW FILTER AND CLEANED CHIP DETECTOR. OPERATED RT ENGINE FOR 10 MINUTES.  NO CAS MESSAGES AND CHIP DETECTOR WAS CLEAN.  ALL WORK DONE IAW MM 72-00-00.
